MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Medical device site infection (4845)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemoral tibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: (b)(4) 02-010-03-0235 - logic cr femoral cem, left, sz 3.5; (b)(4) 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t; (b)(4) 200-02-38 - three peg patella 38mm additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that a male patient, who had an initial left total knee replacement on (b)(6), 2013, and was implanted with optetrak logic devices, underwent a revision procedure on (b)(6), 2020, approximately 6 years 3 months post the initial procedure.Following a period of post-implantation recovery, and for years after the replacement surgery, the patient¿s knee device performed as expected.The patient underwent revision of left knee device secondary to complete polyethylene liner wear resulting in aseptic loosening, fracture of the lateral femoral condyle, and osteolysis requiring significant bone grafting and augmented revision components.Additionally, the legal brief indicates that despite undergoing the revision surgeries, the patient experiences daily knee pain and discomfort which limit their activities of daily living and recreation and impacts their quality of life.The patient has suffered and continues to suffer permanent, and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; metallosis; soft tissue damage; infection; and other injuries presently undiagnosed, which all require ongoing medical care.The patient has sustained and will sustain future damages, including but not limited to additional revision surgeries; cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; and pain and suffering.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening, bone fracture, and infection.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16628681
Report Number1038671-2023-00524
Device Sequence Number14769514
Product Code JWH
UDI-Device Identifier10885862159311
UDI-Public10885862159311
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Device Catalogue Number02-012-49-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale